MathSciNet Relay Station
MathSciNet bibliographic data
MR2518081 14C40 (14G40)
Freixas i Montplet, Gérard An arithmetic Riemann-Roch theorem for pointed stable curves. Ann. Sci. Éc. Norm. Supér. (4) 42 (2009), no. 2, 335–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement